# SDR CALA2019040800546

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002321300
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT A HAS CORROSION ON THE OUTSIDE SKIN OF THE FUSELAGE BETWEEN FR66 AND FR68 REPAIRED R2 DOOR CUTOUT EXT SKIN BELOW THE DOOR BETWEEN FR66 AND FR68 IAW ECRA 5341-01159 PART 1, ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT THE FUSELAGE SKIN AT FR66-FR68 UNDERNEATH SCUFFPLATE AS PER PART 2 OF ECRA 5341-01159 ON OR BEFORE THE AC REACHES 121,300FC. PLANNING TO CONTACT ENGINEERING FATER 115,300FC BUT BEFORE 116,300FC REPAIR PERFORMED PER PART 1 OF ECRA 5341-01159. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT THE FUSELAGE SKIN AT FR66-68 UNDERNEATH SCUFF PLATE AS PER PART 2 OF EC/RA 5341-01159 ON OR BEFORE THE AIRCRAFT REACHES 121,300 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 115,300 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 116,300 TOTAL AIRCRAFT FLIGHT CYCLES. PART 2 INSPECTIONS TO BE DETERMINED BY EG.
